MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
 
Event or Problem Description
An event involved a microclave clear neutral connector where it was reported that a peripheral intravenous (piv) was inserted for factor administration and a clave end piece was attached.The registered nurse (rn) connected the factor syringe via the luer lock, and it appeared secure, but when the medication was administered, leakage occurred around the clave connection.After removing the clave, the rn was able to administer the medication successfully through the piv without leakage.Upon inspection, the clave¿s internal plastic spring membrane remained depressed and did not close as expected.There was unknown patient involvement, and unknown harm reported.
 
Additional Manufacturer Narrative
Additional information b5 section.
 
Event or Problem Description
Additional information was received stating that there was patient involvement.Harm was no associated with event.

Brand Name
MICR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24775164
Report Number9617594-2026-00340
Device Sequence Number20349668
Product Code FPA
UDI-Device Identifier00887709037151
UDI-Public(01)00887709037151(17)301101(10)14775777
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC100
Device Lot Number14775777
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer03/30/2026
05/20/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/15/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FACTOR MEDICATION, UNK MFR.; UNK SYRINGE, UNK MFR.
Patient SexUnknown